# SDR DALA2021030901353

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 126,520 hours, 18,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY EXIT LIGHTS AT ROW 21-31 INOPERATIVE. MAINTENANCE REPLACED M9009 BATTERY AND CHARGER AND CLEANED AND RE-SECURED CONNECTOR. SYSTEM OPERATION IS NORMAL. (LP 5137413)
